MathSciNet Relay Station
MathSciNet bibliographic data
MR997679 (90f:57019) 57M99 (57M25)
Miyazaki, Katura Conjugation and the prime decomposition of knots in closed, oriented $3$-manifolds. Trans. Amer. Math. Soc. 313 (1989), no. 2, 785–804.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement